# SDR UALA2013022001017

- Difficulty date: February 20, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 70,454 hours, 9,863 cycles
- Engine: Pwa PW40903
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR94111
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, AN ELECTRICAL ODOR NEAR 1L AND LAV WAS DETECTED.  FOUND SOURCE OF ODOR TO BE BALLAST AT CEILING LIGHT ABOVE SEAT 1A,  FOUND FLUORESCENT TUBES AT 1A LOOSE AND INTERMITTENT, REMOVED TUBES FROM 1A & 2A CEILING LIGHTS, REMOVED  BALLAST AT 1A DISCONNECTED CONNECTOR AND SECURED. REPLACED BALLAST.
